# SDR 02FDEA00602

- Difficulty date: August 2, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 67,856 hours, 25,807 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB, CONSTANT SECTION, REAR SPAR UPPER CAP HAS A 2.5 INCH CRACK IN RT END OF VERTICAL TANG CRACK IS VERTICAL.  REMOVED AND REPLACED PER EO 8-5510-7-4318.
